# SDR HYIA20141006001

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 40,682 hours, 50,245 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED MAIN BATTERY OFF LIGHT ILLUMINATED IN FLIGHT & NOTICED A BURNING SMELL IN COCKPIT.  INSPECTED ALL ELEC POWER SYS.  REMOVED & INSTALLED MAIN BATTERY, BATTERY CHARGE CONTACTOR, BATTERY PROTECTION UNIT & MAIN BATTERY CHARGE PUSH BUTTON SWITCH IAW AMM JIC 24-31-88, JIC 24-00-00 & JIC 24-31-35 AWM 24-31-04 P000.
